MathSciNet Relay Station
MathSciNet bibliographic data
MR2153110 (2006j:20050) 20F28 (20F14 20J06)
Pettet, Alexandra The Johnson homomorphism and the second cohomology of ${\rm IA}\sb n$. Algebr. Geom. Topol. 5 (2005), 725–740.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement